# SDR 2008UALA01385

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Part number: 65451433
- Condition: Cracked
- Location: Evac Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD GALLEY DOOR ESCAPE SLIDE COVER, PRESSURE GAUGE WINDOW IS CRACKED.  REPLACED VIEWING WINDOW OF SLIDE COVER ASSY REF GPM 6-0-0-008 PG 6.  AC OK FOR SERVICE.
